MAUDE Adverse Event Report: BARD ACCESS SYSTEMS REFURBISHED, SITE~RITE VISION II 20MM LINEAR PROBE; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC

BARD ACCESS SYSTEMS REFURBISHED, SITE~RITE VISION II 20MM LINEAR PROBE; SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.The device has not been returned to the manufacturer, at this time, for evaluation.A history review of serial number (b)(4) showed no other similar complaint(s) from this serial number.Device has not been returned, at this time.
 
Event or Problem Description
Biomed reported probe displays drop-outs in the acoustic image.

Brand Name
REFURBISHED, SITE~RITE VISION II 20MM LINEAR PROBE
Common Device Name
SYSTEM, IMAGING, PULSED DOPPLER, ULTRASONIC
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key7651918
Report Number3006260740-2018-01569
Device Sequence Number16769620
Product Code IYN
UDI-Device Identifier00801741125393
UDI-Public(01)00801741125393
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K132942
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 06/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number9770169R
Device Lot NumberN/A
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1